# SDR USAA2013121200005

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 61,250 hours, 40,251 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT PLACARD COVER AT ROW 12, ACFT LT, APPEARS TO BE MISSING.  INSTALLED MISSING PLACARD LENS.  ACFT OK FOR CONTINUED SERVICE.
